I'm not quite sure why you are taking charcoal pills as they are typically used for poisoning and such. I would stop those. Look into a good probiotic. Glutenings can last up to a month or so. Immodium should help with the D. Give your body time to heal...lots of time. Try to stay with whole foods and limit anything processed. Try not to eat out for awhile as you learn more about living gluten-free. I would not worry about other intolerances at this time as it is most likely to hard to tell at this point. Be patient!
Hi Beth, Try not to worry about Addison's unless you get a diagnosis. You may be low in potassium/sodium which will effect your muscles. If you crave salt, eat it and lots of water to help your muscles. You will most likely get a blood test for ACTH, potassium/sodium levels and cortisol level. These tests will determine whether the pituitary is involved along with the adrenal glands.
My husband has had Addison's for over 30 years and it is managed with lifelong medications and is monitored much like the thyroid with regluar blood work to check levels. There are added concerns with Addison's but can still be managed to some degree.
Let us know how the tests turn out. If I can answer any other questions you might have, just ask away.
Posted by GF Lover
on 07 September 2014 - 04:54 AM
Personally, I would not use it. The waffle mix leaks out so badly and that stuff really sticks. I think the one I bought was from Walmart and around $15.00. Does two at a time and works fine and will travel easily.
I'll tell you about my last 3 years and how I got thru it. Almost 3 years ago I got my Celiac diagnosis. Before that I had around 15 years of very poor health, lots of meds and lots of Dr. appts. and lots of lost time just trying to survive day to day. I was feeling pretty decent after I went gluten-free and was completely thrilled to know what was wrong and it made the healing time so much better because I was getting healthy and not getting worse. Then six months after going gluten-free I was diagnosed with Cancer. Of course, I was crushed. I was finally getting a grip on my health and then wham. This is when I learned some serious coping skills. First thing I did was accept that this is what I have to work with so no use bitching about it. Only I can make (informed) appropriate decisions for ME. I really dug into "Mindfullness" and I suggest you look into this too. There is alot of info on the net about it. Basically, it makes you pay attention to the here and now, focuses you. I also use bi-neural beats. This can help you get into different states of consciousness, it brings you brain into a theta pattern or other patterns as you choose. It can induce relaxation, focus, sleep, etc. I also learned about CBT (Cognitive Behavioral Thinking) You can also learn about this on the web but I did this with my Therapist. I have Bi-Polar Disorder so I am very prone to deep depressions. I had to get permission from my Psychiatrist to start a Clinical Trial for the cancer treatment. We were extremely careful to keep me stable thru the whole process. I have also relied heavily on my friends to vent, share news (good and bad) and that can never be replaced. I have also learned a very valuable lesson. Each day gives you the opportunity to live it the way you choose! If you feel miserable, Be thankful your not dead. If you feel great, hold on to that feeling and be grateful for a good day. Pretty soon you will have more good days then bad. After some time you will realize that you are actually living life again and not worrying about the small stuff. Every Morning I go out on my porch and listen to the sounds of the birds, feel the breeze on my skin and enjoy the sun on my face ! THAT is living ! Remember, all that your going thru now is temporary.
Hi jddh. You asked : I wonder if omeprazole could make things worse? Perhaps decreased stomach acid causes my digestive process to slow down, lengthening the autoimmune reaction In my small gut.
Years ago I was given this med also. I was doubled over in pain every time I ate a meal. I was also having acid come up my throat. For these two symptoms I was prescribed it. I took as directed and I stopped it within 10 days. It made me feel nauseous through the entire day and my stomach would be tender to the touch. It certainly made things worse for me. It also never even touched the pain with a meal.
I know not everyone reacts this way and I'm sure the med has helped many but this is how it effected me. These two issues slowly resolved years later with a gluten free diet.